EconPapers    
Economics at your fingertips  
 

Invariant Distributionally Scrambled Manifolds for an Annihilation Operator

Xinxing Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

This note proves that the annihilation operator of a quantum harmonic oscillator admits an invariant distributionally -scrambled linear manifold for any . This is a positive answer to Question 1 by Wu and Chen (2013).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/754960.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/754960.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754960

DOI: 10.1155/2014/754960

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:754960